Iteration processes of asymptotically pseudo-contractive mappings in Banach spaces
Bull. Korean Math. Soc. 2001 Vol. 38, No. 3, 611-622
Jong Yeoul Park and Jae Ug Jeong
Pusan National University, Dong-Eui University
Abstract : Some convergence theorems of modified Ishikawa and Mann
iteration processes with errors for asymptotically
pseudo-contractive and asymptotically nonexpansive mappings in
Banach spaces are obtained. The results presented in this paper
improve and extend the corresponding results in Liu [7] and Schu [10].
Keywords : asymptotically nonexpansive mapping, asymptotically pseudo-contractive mapping, modified Ishikawa iteration processes
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd